Bacteria build-up in the gut


#1

wondering if anyone that has had the STEP procedure has had bacteria build-up in the gut and what have they done other than antibotic?


#2

Hi,
This is an autoreply. I will be out of the hospital on Wednesday June 20.If you need immediate assistance, please page the pharmacy administrator beeper #0223.

Thanks,
Kathy


#3

We had a STEP on our son back in Sept 07 and have struggled with trans-location of bacteria to the gut ect. We tried Flagyl but it just caused worse water loss stool so now we are attempting Amoxicillian for 30 days then using as needed . Its a low dose so it “shouldnt” cause any problems. We will see we just started this.


#4

My son’s doctors said he had SIBO. Basically it is bad bacteria in his small intestines. He has been taking the probiotic VSL#3 for about 2 months. It has really helped with his stomach discomfort. The website is VSL3.com.
You might want to ask your doctors about it.
My son had also tried Flagyl first, but it caused too much diarreha. The probiotics started helping with in days.